BibTeX record journals/siamdm/CoppersmithL05

download as .bib file

@article{DBLP:journals/siamdm/CoppersmithL05,
  author    = {Don Coppersmith and
               Moshe Lewenstein},
  title     = {Constructive Bounds on Ordered Factorizations},
  journal   = {{SIAM} J. Discrete Math.},
  volume    = {19},
  number    = {2},
  pages     = {301--303},
  year      = {2005},
  url       = {http://dx.doi.org/10.1137/S0895480104445861},
  doi       = {10.1137/S0895480104445861},
  timestamp = {Mon, 12 Sep 2011 16:10:17 +0200},
  biburl    = {http://dblp.uni-trier.de/rec/bib/journals/siamdm/CoppersmithL05},
  bibsource = {dblp computer science bibliography, http://dblp.org}
}